Wellbutrin Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dobson
New Member


Date Joined Apr 2005
Total Posts : 18
   Posted 5/9/2005 10:49 AM (GMT -7)   
Hi, I'm new here. I'm having a weird experience with Wellbutrin, and am wondering if others have had this experience too. I've been taking it for about 3 years. Sometimes it seems to work and sometimes it doesn't. I always take the same dosage, but for the last week or so, I feel like I've been taking a double dose. I feel jittery, anxious, I have trouble sleeping, my hands really shake. I've checked my pills, and I am definitely taking the prescribed dosage. Has anyone ever had that experience, where after awhile, your medication feels twice as powerful? confused

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 5/9/2005 4:59 PM (GMT -7)   
Dobson,

Two thoughts come to mind.

1) The length of day is way longer (in my part of the U.S.). If that is the case for you, you are getting more seratonin from the longer daylight and even more if you are more active.

2) Is there any chance you switched from Wellbutrin to a time released or extended ?? Because the dosing may be different. That happened to a friend of mine and it really overmedicated him.

Let us know how you resolve this.
In His Grip,
AlwaysRosie
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
 
Please help HealingWell help others. Donate today: http://www.healingwell.com/donate/

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 4:22 PM (GMT -7)
There are a total of 2,904,140 posts in 318,725 threads.
View Active Threads


Who's Online
This forum has 158122 registered members. Please welcome our newest member, hollyylouissee.
347 Guest(s), 6 Registered Member(s) are currently online.  Details
cupcakespinkgal, mtnwife, Rickk90, Mark FW, Mergirl, Evanston1